# SDR HEEA072682

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 206364601101
- Part serial: 0280
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CALIBRATE FUEL SYSTEM.
